# SDR RAIA00210264

- Difficulty date: September 21, 2002
- Submitted: October 6, 2002
- Operation: Air carrier
- Aircraft: N558HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41071
- Aircraft time: 15,327 hours, 14,671 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS A ROWS 3 AND 4 INOPERATIVE. RE-CONNECTED PATH LIGHT STRIP CONNECTOR, OPS CHECK OK.
